# SDR REXA2014070600676

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 23,761 hours, 21,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMER LIGHT MID CABIN NACK SIDE OUT.  RELAMPED FLIGHT & EMER LIGHT AT MID CABIN SIGN IAW AMM 33-51-14 OK FOR SERVICE.
